# SDR SWAA2025122654858

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 60,872 hours, 31,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY EXIT LENS MISSING ON OVERWING EXIT FO SIDE.   INSTALLED EMERGENCY EXIT LENS COVER IAW AMM 33-51-01.
